სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5386 ჩანაწერიდან.


ძებნის განულება

G. Chixladze, K.V. Kotetishvili, G.Sh. Kevanishvili, I.G. Kevanishvili. Diffraction of a Plane EM Wave at the Infinitely Thin Ideally Conducting Rectangular Plate. JAE-Journal of Applied Electromagnetism. Athens. Greece.. 2017წ. Vol. 19, № 1, pp. 7-15.

ჯ. დოჭვირი. Digital Regulator of Excitiment for the Power Synchronous Generator. J. ,,Electronics and Information Technologies", Iv. Franko Nat. Technical University of Lviv. 2011წ. N1, pp. 182 – 188.

N. Makhatadze, D. Jishiashvili, Z. Shiolashvili. Dimensional Nanomaterials Synthesized Using Hydrazine Vapor.. Bulletin of TICMI. 2011წ. V.15, 2011, 55-56..

J. Maisuradze, Sh. Samsonia, M. Trapaidze, N. Nokoleishvili, K. Japaridze, U. Kazmaier. Dipyrroloquinoxalines. 1 Synthesis of a New Bisspiropyran System Derived from Benzo[e]pyrrolo[3,2-g]indole.. Chemistry of Heterocyclic Compounds. 2010წ. Vol.46, #8, pp.1020-1022.

Z. Tediashvili, D. Natroshvili, S. Kharibegashvili. Direct and Inverse Fluid-Structure Interaction Problems . Rendiconti di Matematica. 2000წ. Serie VII, Vol. 20, Roma , 57-92 .

L.P. Castro. Dirichlet-Neumann-impedance boundary-value problems arising in rectangular wedge diffraction problems. Proceedings of the American Mathematical Society. 2008წ. 136, 2113-2123.

T. Jangveladze, I.O. Abuladze, D.G. Gordeziani, T.K. Korshiya. Discrete Models for a Nonlinear Magnetic-Field-Scattering Problem with Thermal Conductivity. Differential Equations. 1986წ. V.22, N7, p.769-777.

J. Peradze. Discussions of "A Galerkin method for a nonlinear integro-differential wave system" by I.Christie and J.M.Sanz-Serna, Computer Methods in Applied Mechanics and Engineering. v.44 (1984), pp.229-237, . Computer Methods in Applied Mechanics and Engineering . 2002წ. v.191, pp.5249-5250.

ნ. ვახანია, V. Tarieladze. Disintegration of Gaussian measures and avarage-case optimal algorithms.. Journal of Complexity. 2007წ. 23, 851-866 .

ვ. ტარიელაძე, V. Tarieladze. Disintegration of Gaussian measures and average-case optimal algorithms.. J. Complexity. 2007წ. 23, No. 4-6, 851--866.

T. Dzigrashvili. Dislocation Clusters and Microcracks in Thin Films of LCF-Tested Austenitic Steel. Key Engineering Materials Vols. 577-578 (2014) pp 237-240. Trans Tech Publications, Switzerland. 2014წ. Vols. 577-578 (2014), pp. 237-240.

A. Ediberidze. Distance Learning and Correspondence Study in Georgia High Schools. Proceedings of 10th International Conference of European University Information Systems. Ljublana. 2004წ. pp. 527-531.

ს. ფაღავა, Povinec P.P., Froehlich K., Gastaud J., Oregioni B., Pagava S., Pham M.K., Rusetski V.. Distribution of 90Sr, 137Cs and 239, 240Pu in Caspian Sea water and biota.. Deep-Sea Research II, 50 (2003). pp. 35–46.. 2003წ. .

ხ. მიქაძე. Division of the Mtavari suite Western Georgia basing on foraminifera. IGCP 521 Fourth Planary Meeting and Field Trip. Bucharest (Ruminia)-Varna(Bulgaria) . 2008წ. v. 521, p.43-44.

ხ. მიქაძე. Division of the Upper Cretaceous Sediments of East Georgia by Planktonic Foraminifers (based on borehole Karas-1 data) . . 2006წ. International Geological Congress on the Adriatic area. Urbino University .

გ. აგლაძე, Nikoleishvili P. , Tsurtsumia G., Kveselava V. , Gorelishvili G.. DMFC with Hydrogen Peroxide Cogeneration. J. of the Electrochim. Society. 2010წ. 157, 9.

G. Tsurtsumia, Nikoleishvili P., Kveselava V, Gorelishvili G.. DMFC with Hydrogen Peroxide Generation. J. Electrochem. Soc. . 2010წ. 157, 9-15..

ვ. თავხელიძე, G. Dekanozishvili, T. Kalabegashvili, V. Gritsyna. Dosimetric Properties of Magnesium Oxide Crystals.. Journal of Materials Science and Engineering. 2011წ. # 1 (6); 872-875 გვ..

რ. ოთინაშვილი. Double Potential of the Development of Market Economy . Bulletin of the Georgian academy of sciencies . 2003წ. № 3, p.573-577,(1);.

. Duality of measure and category in infinite-dimensional separable Hilbert space. IJMMS . 2002წ. 30:6. 353-363 .